Über das Taylorsche Summierungsverfahren.

W. Meyer-König; K. Zeller

Mathematische Zeitschrift (1954)

  • Volume: 60, page 348-352
  • ISSN: 0025-5874; 1432-1823

How to cite


Meyer-König, W., and Zeller, K.. "Über das Taylorsche Summierungsverfahren.." Mathematische Zeitschrift 60 (1954): 348-352. <http://eudml.org/doc/169435>.

author = {Meyer-König, W., Zeller, K.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {348-352},
title = {Über das Taylorsche Summierungsverfahren.},
url = {http://eudml.org/doc/169435},
volume = {60},
year = {1954},

AU - Meyer-König, W.
AU - Zeller, K.
TI - Über das Taylorsche Summierungsverfahren.
JO - Mathematische Zeitschrift
PY - 1954
VL - 60
SP - 348
EP - 352
KW - series, summability
UR - http://eudml.org/doc/169435
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.